# SDR 98ZZZX2874

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 35133790007
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TPA/TLH - FLT 9197 - NOSE GEAR LIGHT WOULD NOT ILLUMINATE WITH GEAR SELECTED DOWN.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED GEAR DOWN AND LOCKED ANNUNCIATOR.  (X)
